MAUDE Adverse Event Report: Alphatec Spine, Inc. Calibrate NanoTec CCX Interbody System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

Alphatec Spine, Inc. Calibrate NanoTec CCX Interbody System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 325-PRO-07103015-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an expandable interbody cage had collapsed about 7 months postoperatively.The patient is asymptomatic, and there are no plans of revision surgery.
 
Additional Manufacturer Narrative
The cage has not returned for evaluation as it remains in situ.Photographs were not provided.Review of device history records showed no manufacturing or processing related irregularities.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.

Brand Name
Calibrate NanoTec CCX Interbody System
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
+1(760)356-6777
MDR Report Key50871244
Report Number2027467-2026-00202
Device Sequence Number9224119
Product Code MAX
UDI-Device Identifier00190376604008
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number325-PRO-07103015-S
Device Catalogue Number325-PRO-07103015-S
Device Lot Number10754909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown